MAUDE Adverse Event Report: Abbott Ireland Diagnostics Division ARCHITECT Free T4; Radioimmunoassay, free thyroxine

Abbott Ireland Diagnostics Division ARCHITECT Free T4; Radioimmunoassay, free thyroxine
Catalog Number 07K65-39
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated architect free t4 results generated on the architect i2000sr processing module for multiple samples.The following results were provided: (customer provided free t4 reference range: 10 - 24 pmol/l): (b)(6) 2026, sid (b)(6), initial result = 35.3 pmol/l, repeat result = 18.7 pmol/l; (b)(6) 2026, sid (b)(6), initial result = 27.7 pmol/l, repeat result = 14.9 pmol/l; (b)(6) 2026, sid (b)(6), initial result = 28.3 pmol/l, repeat result = 21.8 pmol/l; (b)(6) 2026, sid (b)(6), initial result = 30.4 pmol/l, repeat result = 22.2 pmol/l; sid (b)(6), initial result = >64.35 pmol/l, repeat result = 22.6 pmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section a patient information: refer to section b5 for complete patient information.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.

Brand Name
ARCHITECT Free T4
Common Device Name
Radioimmunoassay, free thyroxine
Manufacturer (Section D)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key25593903
Report Number3005094123-2026-00305
Device Sequence Number17567881
Product Code CEC
UDI-Device Identifier00380740119812
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07K65-39
Device Lot Number84182UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer06/26/2026
09/24/2026
Initial Report FDA Received Date06/23/2026
Supplement Report FDA Received Date07/14/2026
09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR54191.
Patient SexUnknown